# SDR ASAA05040073

- Difficulty date: January 31, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 43,822 hours, 24,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653170
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BSTA 500C BETWEEN STRINGER 26-27LT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PIECES IAW B737-400 SRM 53-00-07 REPAIR 10 FIGURE 201.
